# SDR DALA2023050503503

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 74,145 hours, 30,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2749844) DURING INSPECTIONS FOR CRACKING OF THE FS663 PICKLE FORK FITTINGS PER EM 5300-01157, MAINTENANCE FOUND A CRACK ON THE FAILSAFE STRAP (P/N: 144A2412-3) COMMON TO THE LH FS663 PICKLE FORK FITTING. MAINTENANCE REPAIRED CRACK PER ERA 607711-14AD.
